es while takingthis one, to ensure that thecombination is safe.
You should not take other medicines that contain paracetamol incombination with this medicine, as this can easily result in exceeding themaximum recommended daily dose of paracetamol. Many cold and flu remedies andover-the-counter painkillers contain paracetamol, so be sure to check theingredients of any other medicines before taking them with this one.
This medicine should be used with caution in people taking a monoamine oxidase inhibitor (MAOI), for example the antidepressants phenelzine, tranylcypromine or isocarboxacid. Ask your doctor or pharmacist for advice before taking this medicine if you have taken an MAOI in the last 14 days.
The low dose of dihydrocodeine in this medicine is extremelyunlikely to cause drowsiness. However, if you do find that this medicine makesyou feel drowsy, this effect is likely to be increased if you also take any ofthe following (which can also cause drowsiness):
antipsychotics, eg haloperidol
barbiturates, eg phenobarbital, amobarbital
benzodiazepines, eg diazepam, temazepam
other opioids, eg morphine, dihydrocodeine
sedating antihistamines, eg chlorphenamine, hydroxyzine
sleeping tablets, eg zopiclone
tricyclic antidepressants, eg amitriptyline.
Cholestyramine reduces the absorption of paracetamol from thegut. It should not be taken within an hour of taking this medicine or theeffect of the paracetamol will be reduced.
Metoclopramide and domperidone may increase the absorption ofparacetamol from the gut.
Long-term or regular use of paracetamol may increase theanti-blood-clotting effect of warfarin and other anticoagulant medicines,leading to an increased risk of bleeding. This effect does not occur withoccasional painkilling doses. If you are taking an anticoagulant medicine andyou are also taking this medicine regularly, your blood clotting time (INR)should be regularly monitored.
Other medicines containing the same active ingredients
Co-dydramol Remedeine Remedeine forte